# SDR DALA2022030801518

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 89,841 hours, 23,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CHANNEL SUPPORT CORRODED. CORRECTIVE ACTION: REMOVED CHANNEL SUPPORT AND FABRICATED. TRIMMED TO SIZE AND DRILLED PER BOEING DWG. TREAT, PRIMED AND INSTALLED PER BOEING DWG. (2143700)
